Archived

This topic is now archived and is closed to further replies.

The time has come the Walrus said.

250 posts in this topic

Good luck on your course.

I am going to find a doctor that will prescribe me accutane.

Share this post


Link to post
Share on other sites

Good luck woman. Lots of picZ xo

Share this post


Link to post
Share on other sites

i'm so anxious nervous and excited to start taking it. I have strep throat so it sucks I'm not gonna start it until I'm better.

I've noticed over the past few months that i scar way more easily than I did before I started tazorac, this really worries me. Everyone I talk to (even derms and doctors say I only have one or two pits on my entire face) but If IIIII look closely I can of course see more. I'm also very concerned about the thin skinning even more and causing premature wrinkles. I don't want those at all.

Share this post


Link to post
Share on other sites

Hey~ I just wanted to say that we are starting the course around the same time and also taking the dosage! Haha best of luck for both of us! I can't wait till December to come! :surprised:

Share this post


Link to post
Share on other sites

Hey~ I just wanted to say that we are starting the course around the same time and also taking the same dosage/weight! Haha best of luck for both of us! I can't wait till December to come! :surprised:

Share this post


Link to post
Share on other sites
i'm so anxious nervous and excited to start taking it. I have strep throat so it sucks I'm not gonna start it until I'm better.

I've noticed over the past few months that i scar way more easily than I did before I started tazorac, this really worries me. Everyone I talk to (even derms and doctors say I only have one or two pits on my entire face) but If IIIII look closely I can of course see more. I'm also very concerned about the thin skinning even more and causing premature wrinkles. I don't want those at all.

Ugh! You have my sympathy! I had Strep Throat during Christmas time and it was miserable. Feel better soon!

Share this post


Link to post
Share on other sites

Thanks love! Thank god I didn't start accutane when I was suppose to! I prob would of blamed the accutane or something like that for making it worse. It was soo bad a few days ago.

Share this post


Link to post
Share on other sites

I can attest to acne holding you back. I can't even begin to tell you how many things it has kept me from doing soo many things. My acne got really bad in the first 6 months of high school and everything was all down hill from there. I remember in 8th grade being sooo excited for high school and acne just demolished a majority of those dreams. I am so glad my dad let me go on accutane right now because i will be finishing my course in the first couple months of my senior year :)

just thinking about not having any acne, i feel like a new person because i can just feel it coming. hopefully you can start soon and have positive results!

Share this post


Link to post
Share on other sites

Got my throat culture back. I def. Have strep throat. I have to take antibiotics for 8 days. Argh. So I won't start accutane for another week, WHICH SUCKS! Skin Looks okay right now. Wearing make up tonight and for the first time since being off stupid tazorac my skin looks normal. I hope to god accutane doesn't do anything like tazorac. Worst prescription ever.

Bought ACV pills today, I wonder how that will go. I'm excited to see how they get things flowing...

Share this post


Link to post
Share on other sites

Hey lovely, Excited for you to start accutane. You have been waiting a long time. Did you start using the Turmeric capsules i was telling you about?

Share this post


Link to post
Share on other sites

Best of luck girl! I'm starting mine next week.

Share this post


Link to post
Share on other sites
Hey~ I just wanted to say that we are starting the course around the same time and also taking the same dosage/weight! Haha best of luck for both of us! I can't wait till December to come! :surprised:

I'm the same dosage/weight and height as well! And starting within the next few days hopefully. SO PUMPED FOR DECEMBER!!!!

Share this post


Link to post
Share on other sites

Good luck with your course! I am on day 15 at 40mg if you have any questions feel free to ask

Share this post


Link to post
Share on other sites

hey lips, guess what?

My original derm i talked to him today, and he agreed that i can go on accutane. hE TOLD me that we can try it, but there are a lot of side effects.

Should i do it?!

Share this post


Link to post
Share on other sites

Your IB will be tragic, Sorry to say. there is no escape haha. My acne was very mild, have been on 20mg a day for around a month and BAM, face full of the stuff.

Share this post


Link to post
Share on other sites

Hey, I was thinking about you and I thought I would see how you were doing. Are you almost done with your strep throat meds? I think I was on mine for like ten days if I remember correctly. So, when do you think your gonna start yot accutane?

Share this post


Link to post
Share on other sites

Dude daveeh..... get off the thread ;-)

and thanks man, Yeah I still have 5 days worth of the meds. Stinks. So I'll start accutane the day after the fourth. Despite what daveeh says I do not think I will get a "horrible" ib. Sure I may break out for a few weeks. Something in my bones is saying not for that long.

Share this post


Link to post
Share on other sites

Congrats!

I will start the 15th and it just can't come soon enough!

Um, yeah I agree with you on daveeh. What a way to encourage someone. Just so you know, I never had an ib the last time I went on accutane, so don"t worry about. And hey, if you do, then you do. I have a feeling that I wont either, so we"ll see.

Share this post


Link to post
Share on other sites

I am sorry to say, but u need to be prepared for the worst breakout uv ever had. U can hope all u want to avoid an ib, but that is how this stuff works.

It may not be tragic, but u will def breakout consistently for at least ur first month.

I didn't think it would get worse before it got bettter, but it did.

Just don't set urself up for disappointment. Be prepared, but know it will be worth it in the end.

Share this post


Link to post
Share on other sites

Ya, omg, I'm nervous for you! Ittle all be worth it in the end but make sure to book some days off! lol

Share this post


Link to post
Share on other sites

I don't think my ib will be as "tragic" as everybody claims. Sure I will prob break out for a few weeks but I don't think it will be anything that I haven't experienced. My gut says it will not happen. I'm going to remain positive.

Share this post


Link to post
Share on other sites

Lips dont let these people discourage you! Im on day 18 at 40mg and my ib (i think) was about 5 or 6 pimples that were gone in a day! (around day 8) ever since the ib I havent broken out at all , with the exception of the occasional pimple that is gone in a day or two. Everyone is different

Share this post


Link to post
Share on other sites